MathSciNet Relay Station
MathSciNet bibliographic data
MR1170834 05C10 (03C65)
Moss, Lawrence S. The universal graphs of fixed finite diameter. Graph theory, combinatorics, and applications. Vol. 2 (Kalamazoo, MI, 1988), 923–937, Wiley-Intersci. Publ., Wiley, New York, 1991.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement